# SDR DALA2022041102480

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,568 hours, 15,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EXTERIOR EMERGENCY LIGHTS OUT RT AND LT SIDE FUSELAGE, CORRECTIVE ACTION: REPLACED EMER POWER SUPPLIES M734 AND M733 OPS NRML REF B767 AMM 33-51-07 (8204980)
